# SDR CA080115010

- Difficulty date: January 13, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 15,123 hours
- Engine: Ge CF343B1
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Stuck
- Location: Lavatory Door
- Component: Door
- Component part number: 4581060Y511
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON SHORT FINAL A PASSENGER GOT STUCK INTO LAVATORY COMPARTMENT. THE F/A TRIED TO UNLOCK THE DOOR LATCH BUT THE PASSENGER ELECTED TO KICK THE DOOR OFF.  IMPORTANT DAMAGES WERE DONE TO THE DOOR HINGE AND LOCKING MECHANISM. AT THIS TIME, INVESTIGATION COULD NOT IDENTIFY THE CAUSE OF THE INCIDENT. (TC NR 20080115010)
